# SDR CA000808023

- Difficulty date: July 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CAPTAIN BROUGHT THROTTLES BACK TO FLIGHT IDLE AND THE NR 1 ENGINE STAYED AT A CRUISE POWER SETTING. IN FLIGHT SHUTDOWN PERFORMED ON THE LT ENGINE. DECLARED EMERGENCY. MAINTENANCE REPLACED THE LT ENGINE FUEL CONTROL UNIT. ENGINE CHECKED SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
